Rose window graphs

Stephen E. Wilson


This paper introduces a family of tetravalent graphs called ";rose window graphs";, denoted R_n(a, r), and investigates their symmetry properties. Four families of these graphs are shown to be edge-transitive and it is conjectured that every R_n(a, r) which is edged-transitive belongs to one of these families. Proofs and conjectures about the size of a dart-stabilizer and about regular maps containing these graphs are also offered.


graph, automorphism group, symmetry, edge-transitive graph, regular map, tetravalent graph, rose window

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications